Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006, Article ID 85407, 25 pages
http://dx.doi.org/10.1155/JAMSA/2006/85407

Generalized BSDE driven by a Lévy process

Department of Mathematics, Faculty of Sciences Semlalia, Cadi Ayyad University, Marrakesh BP 2390, Morocco

Received 4 March 2005; Accepted 14 June 2006

Copyright © 2006 Mohamed El Otmani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Bahlali, M. Eddahbi, and E. Essaky, “BSDE associated with Lévy processes and application to PDIE,” Journal of Applied Mathematics and Stochastic Analysis, vol. 16, no. 1, pp. 1–17, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. K. Bahlali and E. Pardoux, “Backward stochastic differential equations with locally monotone coefficient,” preprint, 2001.
  3. G. Barles, R. Buckdahn, and E. Pardoux, “Backward stochastic differential equations and integral-partial differential equations,” Stochastics and Stochastics Reports, vol. 60, no. 1-2, pp. 57–83, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J.-M. Bismut, “Conjugate convex functions in optimal stochastic control,” Journal of Mathematical Analysis and Applications, vol. 44, pp. 384–404, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. B. Boufoussi and Y. Ouknine, “On a SDE driven by a fractional Brownian motion and with monotone drift,” Electronic Communications in Probability, vol. 8, pp. 122–134, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Ph. Briand and R. Carmona, “BSDEs with polynomial growth generators,” Journal of Applied Mathematics and Stochastic Analysis, vol. 13, no. 3, pp. 207–238, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. R. W. R. Darling and E. Pardoux, “Backwards SDE with random terminal time and applications to semilinear elliptic PDE,” The Annals of Probability, vol. 25, no. 3, pp. 1135–1159, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. N. El Karoui, S. Peng, and M. C. Quenez, “Backward stochastic differential equations in finance,” Mathematical Finance, vol. 7, no. 1, pp. 1–71, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. N. El-Karoui and S. Hamadène, “BSDEs and risk-sensitive control, zero-sum and nonzero-sum game problems of stochastic functional differential equations,” Stochastic Processes and Their Applications, vol. 107, no. 1, pp. 145–169, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. Hamadène and J.-P. Lepeltier, “Zero-sum stochastic differential games and backward equations,” Systems & Control Letters, vol. 24, no. 4, pp. 259–263, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. M. Kobylanski, “Résultats d'existence et d'unicité pour des équations différentielles stochastiques rétrogrades avec des générateurs à croissance quadratique,” Comptes Rendus de l'Académie des Sciences. Série I. Mathématique, vol. 324, no. 1, pp. 81–86, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J. P. Lepeltier and J. San Martin, “Backward stochastic differential equations with continuous coefficient,” Statistics & Probability Letters, vol. 32, no. 4, pp. 425–430, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. A. Løkka, “Martingale representation, chaos expansion and Clark-Ocone formulas,” MPS-RR 1999-22, 1999. View at Google Scholar
  14. J.-L. Menaldi and M. Robin, “Reflected diffusion processes with jumps,” The Annals of Probability, vol. 13, no. 2, pp. 319–341, 1985. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. D. Nualart and W. Schoutens, “Chaotic and predictable representations for Lévy processes,” Stochastic Processes and Their Applications, vol. 90, no. 1, pp. 109–122, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. D. Nualart and W. Schoutens, “Backward stochastic differential equations and Feynman-Kac formula for Lévy processes, with applications in finance,” Bernoulli, vol. 7, no. 5, pp. 761–776, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. E. Pardoux, “Backward stochastic differential equations and viscosity solutions of systems of semilinear parabolic and elliptic PDEs of second order,” in Stochastic Analysis and Related Topics, VI (Geilo, 1996), vol. 42 of Progr. Probab., pp. 79–127, Birkhäuser Boston, Massachusetts, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. E. Pardoux, “BSDEs, weak convergence and homogenization of semilinear PDEs,” in Nonlinear Analysis, Differential Equations and Control (Montreal, QC, 1998), vol. 528 of NATO Sci. Ser. C Math. Phys. Sci., pp. 503–549, Kluwer Academic, Dordrecht, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. E. Pardoux and S. G. Peng, “Adapted solution of a backward stochastic differential equation,” Systems & Control Letters, vol. 14, no. 1, pp. 55–61, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. E. Pardoux and S. Zhang, “Generalized BSDEs and nonlinear Neumann boundary value problems,” Probability Theory and Related Fields, vol. 110, no. 4, pp. 535–558, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. S. G. Peng, “Probabilistic interpretation for systems of quasilinear parabolic partial differential equations,” Stochastics and Stochastics Reports, vol. 37, no. 1-2, pp. 61–74, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. P. E. Protter, Stochastic Integration and Differential Equations, Stochastic Modeling and Applied Probability, Springer, Berlin, 2nd edition, 2005, Version 2.1.